# SDR SWAA050611

- Difficulty date: February 28, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 22,546 hours, 13,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 6551463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND L1 DOOR EMERGENGY EVAC SLIDE GIRT BAR HOOK LOOSE.  SECURED GIRT BAR HOOK PER MM.
